# SDR AU010191

- Difficulty date: January 10, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE SKI JUMP SEVERELY CRACKED AND DISTORTED IN AREA AROUND NR 3 BEARING COVER. SOME PIECES OF THE EXHAUST CASING HAVE COMPLETELY BROKEN AWAY CAUSING DAMAGE TO THE POWER TURBINE DISC AND BLADES. POWER TURBINE STATOR CRACKED THROUGH THE INNER BAND.
